# SDR DALA12016605653

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,658 hours, 13,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED FASTENER, BS 418 OTBD OF STR 28RT.  REMOVED FASTENER, 10X MAG VISUAL NO DAMAGE, INSTALLED BLIND FASTENER IAW SRM 53-00-01, FIG 201.
